Research

Publications

2009-10

de Camino-beck, T. and Lewis, MA. (2009). Invasion with stage-structured coupled map lattices: Application to the spread of scentless chamomile. Ecological Modelling 220.

Lewis, MA,  Krkosek, M, and Wonham, MJ. (2010 in press). Dynamics of emerging wildlife disease. In Mathematical Biology, ed. S Sivaloganathan. American Mathematical Society.

Pineda-Krch, M., O’Brien, J., Thunes, C., and Carpenter, T.E. 2010. Potential impact of an introduction of foot-and-mouth disease from wild pigs into commercial livestock premises in California. American Journal of Veterinary Research 71:82-88.

Wang, H. and MA Lewis, MA. (2010). Evaluation for "A Model for Plant Invasions: the Role of Distributed Generation Times, Mendez et al., Bulletin of Mathematical Biology, Vol 71". Faculty of 1000 Biology.

Wang, H and Lewis, MA. (2010). Evaluation for "Stability and Bifurcations in an Epidemic Model with Varying Immunity Period,” Bulletin of Mathematical Biology, Vol 72. Faculty of 1000 Biology.

 

2008-2009

Hilker, FM, Schmitz K (2008) Disease-induced stabilization of predator-prey oscillations. Journal of Theoretical Biology. 255:299-306.

Hilker, FM, Langlais M, Malchow H (2009) The Allee effect and infectious diseases: extinction, multistability, and the (dis-)appearance of oscillations. American Naturalist, 173, 72-88.

de Camino-Beck, T.,  Lewis, M.A., and van den Driessche, P. (2009). Graph-theoretic method for the basic reproduction number in continuous time epidemiological models. Journal of Mathematical Biology, DOI 10.1007/s00285-008-0240-9.

 

2007-2008

Gomes, M.G.M., Rodrigues, P., Hilker, F.M., Mantilla-Beniers, N.B., Muehlen, M., Paulo, A.C.A.S., & Medley, G.F. (2007).  Implications of partial immunity on the prospects for tuberculosis control by post-exposure interventions. Jrnl. of Theoretical Biology 248, 608-617.

Hilker, F.M. & Langlais, M., Petrovskii, S.V., Malchow, H. (2007). A diffusive SI model with Allee effect and application to FIV. Mathematical Biosciences 206, 61-80.

Hilker, F.M. & Schmitz, K. (2008). Disease-induced stabilization of predator-prey oscillations. Journal of Theoretical Biology, 255: 299-306.

Hilker, F.M., Langlais, M. &  Malchow, H. (2009). The Allee effect and infectious diseases: Extinction, multistability, and the (dis-)appearance of oscillations. American Naturalist, 173: 72-88.

Wonham, M.J. & Lewis, M.A. (2008). A comparative analysis of West Nile virus models. In F Brauer, P van Den Driessche & J Wu (Eds). Mathematical Epidemiology: Lecture Notes in Mathematics.; 321-344. Springer-Verlag.

Affiliated Researchers

  • F. Hilker, Bath
  • T. de Camino Beck, Costa Rica
  • M. Wonham, Quest
  • P. Van den Driessche, Victoria
  • M.G.M. Gomes, Instit. Gulbenkian de Ciência, and Centro de Matemática e Aplicações Fundamentais
  • P. Rodrigues, Universidade Nova de Lisboa Portugal;
  • N.B. Mantilla, Beniers, Instituto Gulbenkian de Ciência, Portugal;
  • M. Muehlen, Instituto Gulbenkian de Ciência, Portugal;
  • A.C.A.S. Paulo, Instituto Gulbenkian de Ciência, Portugal;
  • G.F. Medley, Ecology and Epidemiology Group, University of Warwick;
  • M. Langlais, Université Victor Segalen Bordeaux 2, Bordeaux Cedex, France; 
  • H. Malchow, Instit. of Environ. Systems Research, Univ of Osnabrück, Germany;
  • K. Schmitz, Univ. of Osnabrück, Germany, & Instit. Gulbenkian de Ciência, Portugal;
  • S.V. Petrovskii, Russian Academy of Science, Moscow, Russia
  • R. Joh, Atlanta
  • J. Weitz, Atlanta
  • H. Weiss, Atlanta
  • M. Pollicott, United Kingdom